# SDR AALA20041243

- Difficulty date: December 23, 2004
- Submitted: December 24, 2004
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHTS AT FORWARD ENTRY CEILING INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD ENTRY CEILING EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
